# SDR 00FDEA00051

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 051FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Drain Line
- Condition: Contaminated
- Location: Pneumatic Sys
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 PNEUMATIC SYS MANIFOLD FAIL LIGHT ILLUM IN CR FLT.  RED TAB COMPLETE.  FOUND NR 1 MANIFOLD PRESSURE SWITCH FAULTED.  CHECKED PRESSURE SWITCH FOUND MOISTURE IN DRAIN LINE.  DRAINED MOISTURE.
